Publication
Title
Stability and performance of stack algorithms for random access communication modeled as a tree structured QBD Markov chain
Author
Language
English
Source (journal)
Communications in statistics: stochastic models. - Tucson, Ariz.
Publication
Tucson, Ariz. : 2001
ISSN
0882-0287
Volume/pages
17:3(2001), p. 1-28
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 08.10.2008
Last edited 27.11.2013
To cite this reference